Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 22, 2014, 11:53:26 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 646929
  • Total Topics: 49284
  • Online Today: 220
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 1
Guests: 129
Total: 130

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla Reaction????  (Read 1124 times)

0 Members and 1 Guest are viewing this topic.

Offline cassidj

  • Member
  • Posts: 3
Atripla Reaction????
« on: March 30, 2011, 04:22:10 PM »
I have been taking Atripla for several years and have not had any side effects beyond interrupted sleep in the beginning.  A couple of months ago I began to develop the following sypmtoms:  Severe stomach pain, bone aches, nausea, sore throat, occassional numbness in arms or legs, headache, general weakness.  My numbers are great, better than they have ever been and physically, nothing is out of the ordinary.  This is the first treatment I have been on, my doctor does not think it is the medication since I tolerated it very well for so long but has not discounted it.  She is doing various tests to rule out other causes before switching medication.  I cannot live a normal life as it is, I am confined to the couch more than half the time.  I don't drink or smoke, have ruled out other medications.  Any thoughts?

Offline newt

  • Member
  • Posts: 3,886
  • the one and original newt
Re: Atripla Reaction????
« Reply #1 on: March 30, 2011, 04:42:07 PM »
There is no test to work this out (if it is Atripla). Other tests may discover it is something else, so it may be worth waiting for test results.

Switching will tell you if it is or isn't Atripla, this is the only way to rule out your current meds. If you switch without a break you can always go back on Atripla if you like.

If it is Atripla, this would be a highly unusual reaction so am inclined to agree with your doc at the moment.

- matt
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.